Bulletin of the Section of Logic 20/3-4 (1991)


  1. Authors:
    Mark A.BROWN

    Title:
    Operators on branched quantifiers

    Pages:
    83-84
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Xavier CAICEDO

    Title:
    Hilbert's e-symbol in the presence of generatized quantifiers

    Pages:
    85-87
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Xavier CAICEDO

    Title:
    Continous operations on spaces of structures

    Pages:
    88-89
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Andrzej TRYBULEC

    Title:
    The Mizar Project

    Pages:
    90-91
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Agata DARMOCHWAL

    Title:
    PC Mizar Presentation

    Pages:
    92-93
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    A.G.DRAGALIN

    Title:
    The collapse of the descriptive complexity of truth definitions. Completions of Heyting and Boolean algebras

    Pages:
    94-95
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Heinz-Dieter EBBINGHAUS

    Title:
    On models with automorphisms

    Pages:
    96-96
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Jorg FLUM

    Title:
    Some problems in topological model theory

    Pages:
    97-97
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Lauri HELLA and Kerkko LUOSTO

    Title:
    Finite generation problem and n-ary quantifiers

    Pages:
    98-99
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Lauri HELLA and Gabriel SANDU

    Title:
    Generalized quantifiers and finite models

    Pages:
    100-101
    File:
    bibtex
    Abstract ( + )
  11. Authors:
    Heinrich HERRE

    Title:
    Decision problems for linear orderings in stationary logic

    Pages:
    102-104
    File:
    bibtex
    Abstract ( + )
  12. Authors:
    Taneli HUUSKONEN

    Title:
    Small ninisimorphic models can be equivalent in long games

    Pages:
    105-106
    File:
    bibtex
    Abstract ( + )
  13. Authors:
    Aleksandre A.IVANOV

    Title:
    Some remarks on definable quantifiers

    Pages:
    107-107
    File:
    bibtex
    Abstract ( + )
  14. Authors:
    Richard KAYE

    Title:
    Tannenbaum phenomena for bounded existential induction

    Pages:
    108-108
    File:
    bibtex
    Abstract ( + )
  15. Authors:
    Roman KOSSAK

    Title:
    The $omega;1-like recursively saturated models of arithmetic

    Pages:
    109-109
    File:
    bibtex
    Abstract ( + )
  16. Authors:
    Michal KRYNICKI

    Title:
    Quantifiers determined by class of binary relations

    Pages:
    110-110
    File:
    bibtex
    Abstract ( + )
  17. Authors:
    Wolfgang LENSKI

    Title:
    Decidability results for classes of ordered abelian groups in logic with Ramsey Quantifiers

    Pages:
    111-112
    File:
    bibtex
    Abstract ( + )
  18. Authors:
    Marcin MOSTOWSKI

    Title:
    Quantifiers definable by second order means

    Pages:
    113-114
    File:
    bibtex
    Abstract ( + )
  19. Authors:
    A.G.PINUS

    Title:
    Generalized quantifiers in algebra

    Pages:
    115-115
    File:
    bibtex
    Abstract ( + )
  20. Authors:
    Heinz-Peter TUSCHNIK

    Title:
    Quantification over lines

    Pages:
    116-116
    File:
    bibtex
    Abstract ( + )
  21. Authors:
    Marek M.ZAWADOWSKI

    Title:
    Pre-ordered quantifiers in elementary sentences of natural language

    Pages:
    117-118
    File:
    bibtex
    Abstract ( + )
  22. Authors:
    Marek TOKARZ

    Title:
    Non-axiomatizability of Grice's implicature

    Pages:
    119-123
    File:
    bibtex
    Abstract ( + )
  23. Authors:
    Josep Maria FONT, F.GUZMAN and Ventura VERDU

    Title:
    Characterization of the reduced matrices for the {&,or}-fragment of classical logic

    Pages:
    124-129
    File:
    bibtex
    Abstract ( + )
  24. Authors:
    Timothy WILIAMSON

    Title:
    A relation between namesakes in modal logic

    Pages:
    130-137
    File:
    bibtex
    Abstract ( + )
  25. Authors:
    Jacek MALINOWSKI

    Title:
    Quasivarieties of modular ortholattices

    Pages:
    138-142
    File:
    bibtex
    Abstract ( + )
  26. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    A sequel to Hawranek/Zygmunt

    Pages:
    143-144
    File:
    bibtex
    Abstract ( + )